Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77905
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fault detection for discrete-time switched systems with intermittent measurements
Author: Du, D.
Jiang, B.
Shi, P.
Citation: International Journal of Control, 2012; 85(1):78-87
Publisher: Taylor & Francis Ltd
Issue Date: 2012
ISSN: 0020-7179
1366-5820
Statement of
Responsibility: 
Dongsheng Du, Bin Jiang and Peng Shi
Abstract: This article deals with the problem of fault detection for discrete-time switched systems with intermittent measurements. The stochastic variable is assumed to be a Bernoulli distributed white sequence appearing in measured output. Attention is focused on designing a fault detection filter such that, for any control input and unknown inputs, the estimation error between the residual and the fault is minimised in the sense of H ∞-norm. By employing a Lyapunov-like function and average dwell-time technique, a sufficient condition for the existence of such a filter is exploited in terms of certain linear matrix inequality. Finally, an example is provided to illustrate the effectiveness of the proposed approach.
Keywords: fault detection; linear matrix inequality; intermittent measurements; switched systems
Rights: © 2012 Taylor & Francis
RMID: 0020127498
DOI: 10.1080/00207179.2011.639087
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.